# SDR SWAA2019032230911

- Difficulty date: March 22, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 66,922 hours, 39,145 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0505
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON APPROACH DURING FLAP EXTENSION FLAPS STUCK AT 12 UNITS.  INITIATED GO AROUND AND FOLLOWED QRH ALL FLAP EXTENSION TO 15.  FLAPS REMAINED AT 15 AFTER LANDING.  FLAP SLAT ELECTRONIC UNIT FAULTING TRAILING EDGE ASYMMETRY.  R&R FLAP POSITION TRANSMITTER PER AMM.
